RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 12, Pages 2184–2191 (Mi de2339)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On the theory of equations of mixed type in multidimensional domains

A. V. Bitsadzea, A. M. Nakhushevb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Kabardino-Balkar State University, Nal'chik

Full text: PDF file (701 kB)

Bibliographic databases:
UDC: 517.946
Received: 16.09.1974

Citation: A. V. Bitsadze, A. M. Nakhushev, “On the theory of equations of mixed type in multidimensional domains”, Differ. Uravn., 10:12 (1974), 2184–2191

Citation in format AMSBIB
\Bibitem{BitNak74}
\by A.~V.~Bitsadze, A.~M.~Nakhushev
\paper On the theory of equations of mixed type in multidimensional domains
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 12
\pages 2184--2191
\mathnet{http://mi.mathnet.ru/de2339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361463}
\zmath{https://zbmath.org/?q=an:0295.35062}


Linking options:
  • http://mi.mathnet.ru/eng/de2339
  • http://mi.mathnet.ru/eng/de/v10/i12/p2184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Polovinkin, “K svoistvam reshenii lineinykh uravnenii v chastnykh proizvodnykh”, Vestnik ChelGU, 2010, no. 12, 59–66  mathnet
    2. I. P. Polovinkin, “Mean value theorems for linear partial differential equations”, J. Math. Sci. (N. Y.), 197:3 (2014), 399–403  mathnet  crossref  elib
  • Number of views:
    This page:98
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019